# SDR AWXA960250

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7812 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 1006, LBL 11, WL 208.  REMOVED CORROSION BS 1006, LBL 11, WL 208.  OUT OF LIMIT PER SRM 53-10-1.  REPAIRED IAW ER 2-53-15-43 (TCO-PAN-96-0612RR)  (M)
